# SDR FDEA201003190936

- Difficulty date: March 19, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 22,245 hours, 11,668 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: FYLB522302
- Part serial: 75
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 12,189 hours, 2,968 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG ECAM ENG 2 N,  AC VALVE NOT OPEN ENG NR 2 ANTI ICE INOP MEL 19MAR10  23:05  MEM U  RELEASED FOR SERVICE IAW MEL: 30-21-01-B  CATEGORY: C EXPIRATION: 29MAR10  "MEL 30-21-01-B: ENGINE (IDENTIFY 1 AND/OR 2) NR 2  ANTI-ICE VALVE- INOP. ENGINE NACELLE VALVE(S) SECURED OPEN."  FOUND MUSCLE AIR LINE "B" NUT LOOSE AT ENG BLEED DUCT. TIGHTEND B NUT AND REMOVED AND REPLACED THE ANTI-ICE VALVE. PER MM 30-21-11-4. RAN NR 2 ENG PER JRH GND OPS CHECK OF VALVE NML.
